Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Empty stomach feeling, fatigue, gastritis, irritation to stomach lining

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 1686 Questions

i am feeling tired from 4-5 days also main problem is that im feeling empty stomach even after eating normal diet...there is something wrong..i love tea and take 5 cups daily but these days im hating it...not even a single cup i have had...what can it be? im not feeling good in myself please
Posted Fri, 27 Apr 2012 in Digestion and Bowels
Answered by Dr. Robert Galamaga 20 minutes later
Hello and thank you for the query.

My best educated guess regarding why you are feeling these symptoms is that you have developed some gastritis or irritation of the stomach lining. This is very common and can cause a variety of symptoms.

I realize you are not feeling quite yourself, so let me suggest an intervention which may help you feel better in some days. I suggest you obtain an over the counter medication Prilosec or omeprazole and begin taking it daily with your morning meal. This will over time decrease the acid secretions in your stomach and promote some healing there so the gastritis will resolve. I suggest you take the omeprazole (or equivalent medication if your pharmacist suggests one) for 2 weeks and then reassess how you are feeling.

One additional recommendation - try not to drink the tea when it is scalding hot - this may also irritate the stomach. One last consideration is that you may have been exposed to a virus which can create fatigue and malaise which lasts for a week or two.

Lets see how you do with the over the counter preparation and then reassess.

I hope my answer has been informative and adequate for you. I am available for your followups.
Above answer was peer-reviewed by
Follow-up: Empty stomach feeling, fatigue, gastritis, irritation to stomach lining 1 hour later
Thank you ver much.can i take zantac please as i have it at home.??
Answered by Dr. Robert Galamaga 5 minutes later
Hello and thanks for the followup.

You may use the Zantac as directed on the box or bottle. Please make sure to use it for a full two weeks.

I wish you all the best and continued excellent health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor